# SDR FDEA202307241331

- Difficulty date: July 24, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-300
- Aircraft serial: 42718
- Aircraft time: 14,229 hours, 5,721 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Rudder Tip
- Component part number: 173T2052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TIP HAS WEAR ON UPPER LEADING EDGE. PERFORMED PERMANENT REPAIR OF RUDDER TIP UPPER LEADING EDGE IAW FDX B767-300 SRM 55-40-30-2R, FDX   B767-300 SRM 55-40-30-2R, FDX B767 SRM 51-70-17-0G, AND FDX B767 SRM 51-70-14-0G. NO FURTHER   ACTION REQUIRED.
